Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Left cells in type $B_n$ with unequal parameters


Authors: Cédric Bonnafé and Lacrimioara Iancu
Journal: Represent. Theory 7 (2003), 587-609
MSC (2000): Primary 20C08; Secondary 20C15
Published electronically: November 19, 2003
MathSciNet review: 2017068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kazhdan and Lusztig have shown that the partition of the symmetric group ${\mathfrak{S}}_n$ into left cells is given by the Robinson-Schensted correspondence. The aim of this paper is to provide a similar description of the left cells in type $B_n$ for a special class of choices of unequal parameters. This is based on a generalization of the Robinson-Schensted correspondence in type $B_n$. We provide an explicit description of the left cell representations and show that they are irreducible and constructible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08, 20C15

Retrieve articles in all journals with MSC (2000): 20C08, 20C15


Additional Information

Cédric Bonnafé
Affiliation: Laboratoire de Mathématiques de Besançon, Université de Franche-Comté, 16 Route de Gray, 25030 Besançon Cedex, France
Email: bonnafe@math.univ-fcomte.fr

Lacrimioara Iancu
Affiliation: Laboratoire de Mathématiques de Besançon, Université de Franche-Comté, 16 Route de Gray, 25030 Besançon Cedex, France — and — Facultatea de Stiinte, Universitatea de Nord Baia Mare, Victoriei 76, RO-4800 Baia Mare, Romania
Email: iancu@math.univ-fcomte.fr

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00188-2
PII: S 1088-4165(03)00188-2
Received by editor(s): February 4, 2003
Received by editor(s) in revised form: September 17, 2003
Published electronically: November 19, 2003
Article copyright: © Copyright 2003 American Mathematical Society